# SDR IPXA2021101574981

- Difficulty date: September 27, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Plate
- Part number: B5377413620490
- Part serial: NA
- Condition: Corroded
- Location: Fr34 Y1959-Y2462
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MAIN DECK SEATRACK ADAPTER SUPPORT PLATE CORRODED AT FR34 BTW Y1959 AND Y2462.REMOVED AND REPLACED IAW A300 SRM 51-40-21.
